# SDR QXEA9800949

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 85210200103
- Condition: Missing
- Location: Cabin Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALW - MAIN CABIN DOOR MISSING BLACK RUBBER STOPPER FOR THE EXTERNAL HANDLE.  AIRCRAFT FERRIED FROM ALW TO SEA FOR REPAIRS.  IN SEA, REPLACED THE BLACK RUBBER STOPPER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
